# SDR CALA9601310

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN BULGED ABOVE CUSP LINE AT STA 237, LONGERON 15 TO 18L.  THE SKIN PANEL WAS REMOVED AND THE AREA WAS CLEANED, TREATED AND PRIMED.  A REPLACEMENT SKIN PANEL WAS FABRICATED AND INSTALLED IAW SRM 51-10-3, 53-30-0 AND ECRA 5330-01618.
